Journal article icon

Journal article

Theoretical properties of quasi-stationary Monte Carlo methods

Abstract:
This paper gives foundational results for the application of quasi-stationarity to Monte Carlo inference problems. We prove natural sufficient conditions for the quasi-limiting distribution of a killed diffusion to coincide with a target density of interest. We also quantify the rate of convergence to quasi-stationarity by relating the killed diffusion to an appropriate Langevin diffusion. As an example, we consider in detail a killed Ornstein–Uhlenbeck process with Gaussian quasi-stationary distribution.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1214/18-AAP1422

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Statistics
Roberts, G More by this author
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Statistics
Oxford college:
Worcester College
Publisher:
Institute of Mathematical Statistics Publisher's website
Journal:
Annals of Applied Probability Journal website
Volume:
29
Issue:
1
Pages:
434-457
Publication date:
2018-12-05
Acceptance date:
2018-08-17
DOI:
ISSN:
1050-5164
Pubs id:
pubs:909557
URN:
uri:bf7fa782-025a-4649-b527-ce7603b5d315
UUID:
uuid:bf7fa782-025a-4649-b527-ce7603b5d315
Local pid:
pubs:909557

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP